# SDR ASAA2021082735821

- Difficulty date: August 27, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 34,913 hours, 10,196 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Damaged
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FAN BLADE LUBE....3 EA SPACERS ON #1 ENGINE HAVE DELAMINATION AT POSITIONS 14,16,21. GROUNDED - YES. REPLACED #14,16,&21 SPACERS PER T/C 78472010.
